OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 7,5 FR. X 330 MM, 7°, 2 CHANNELS, STRAIGHT OCULAR ANGLE; RIGID URETEROSCOPE
Back to Search Results |
| Model Number |
WA02946A |
| Medical Device Problem Codes |
Break (1069); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, the ureteroscope, 7,5 fr.X 330 mm, 7°, 2 channels, straight ocular angle cleaning brush broke off.And was stuck inside the port with foreign material.The issue occurred, during reprocessing.There were no reports of patient harm.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the reported failure mode/identified defect(s) can be attributed to improper handling and application of excessive force, impact to the device like fall, shock or similar stress.A definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.